# SDR UPS99828544

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1470-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK CORRODED AT FS 1470 TO 1480 UNDER FLOORBEAM FLANGE LBL 60 VIEWED FROM D PIT FLOOR LOOKING UP.  REPAIRED IAW SRM 53-2-3.
